MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number TM90T0
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Failure to Power Up (1476); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3:tm90t0 : the tm90t0 communicator was analyzed on 2026-june-12.Visual observation showed micro-usb charge port was loose.The device failed to power on after 1.5 hours.Tm90 recharging circuity was damaged u12.The device was scrapped and taken out of service medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient receiving intrathecal dilaudid (hydromorphone) via an implantable pump.It was reported that the reason for the call was the patient reported they were able to use the personal therapy manager (ptm) once yesterday.The patient reported the communicator would not turn on after they delivered a bolus yesterday.The patient stated the solid green light was on when plugged into the outlet but no lights came on the when unplugged from the outlet.The patient stated the power button did not turn on the communicator and there was no blue-tooth light.The patient stated they pressed the power button and the button felt like it went down but there was no light on the power button.Patient services asked the patient to close all apps and connect with the handset and communicator and the patient said they were getting not found message on the handset screen.The agent assisted the patient with resetting the communicator and the communicator did not power on after the reset, no blue-tooth light.The agent assisted with turning blue-tooth on/off and location.The issue was not resolved.A request was sent to the repair department to replace the communicator device.The patient mentioned they are on oral morphine and oxy pills.

Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25520922
Report Number2182207-2026-01654
Device Sequence Number9940219
Product Code LKK
UDI-Device Identifier00763000574598
UDI-Public(01)00763000574598(17)261125
Combination Product (Y/N)N
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTM90T0
Device Catalogue NumberTM90T0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown